The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana

Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 5, Issue 3, 1989

Quasiconformal Mappings Onto John Domains
Juha Heinonen
pp. 97–123
Abstract | Full-Text PDF (1784 KB) | Metadata

On the Angular Boundedness of Bloch Functions
José Carmona, Julià Cufí and Christian Pommerenke
pp. 125–137
Abstract | Full-Text PDF (785 KB) | Metadata